# SDR UALA2012081404496

- Difficulty date: August 13, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 85,551 hours, 13,660 cycles
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Part number: 285N002836
- Part serial: 50
- Condition: False Activation
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE "NR 1 ENG FIRE LP1" DISPLAYED.  TESTED NR 1 ENG FIRE DETECTION SYS PER MM 26-11-00-501 AND 26-11-00-0101.  ALL CHECKED GOOD ON GROUND.  CANNOT DUPLICATE PROBLEM.  INSPECTED NR 1 ENG FIRE LOOPS, ALL LOOKS GOOD.  NO DEFECTS FOUND.
